# SDR IPXA2014041482648

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Condition: Inoperative
- Location: Flight Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, L/E SLAT DISAGREE EICAS MESSAGE WITH L/E LIGHT.  LANDED UNEVENTFULLY.  IAW FIM 27-51-00-815, FIG 104 NR 1 FSEU REPORTS CODE 310, NR 2 FSEU REPORT CODE 330.  FOUND PDU LT AND RT TORQUE LIMITERS TRIPPED AND NR 8 OTBD LIMITER TRIPPED.  RESET PDU AND R & R NR8 ROTARY ACTUATOR.  OPS CHECK OF FLAP SYS CHECKED OK.  NO FAULTS REPORTED IAW 27-51-00.
